# SDR SWAA042851

- Difficulty date: September 30, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 49,627 hours, 44,757 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Control Rod
- Part number: 6545166
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT ELEVATOR TAB OUTBOARD CONTROL ROD END WORN.  REMOVED AND REPLACED LEFT OUTBOARD CONTROL ROD PER MM.
